Previous |  Up |  Next


Title: Číslo e v tvare nekonečného súčinu (Slovak)
Author: Strečko, Vladimír
Language: Slovak
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 85
Issue: 2
Year: 2010
Pages: 10-12
Category: math
Summary: The article describes a method of defining the Euler’s number e by an infinite product. The limit representing the infinite product is determined by a definite integral. An approximation of the numerical value of e is given by a product of a finite number of factors. (English)
Date available: 2017-05-05T05:49:09Z
Last updated: 2017-05-05
Stable URL:


Files Size Format View
Rozhledy_085-2010-2_3.pdf 231.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo